MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER¿ PLASTIC BLOOD COLLECTION TUBES WITH K2EDTA

BECTON, DICKINSON & CO. BD VACUTAINER¿ PLASTIC BLOOD COLLECTION TUBES WITH K2EDTA
Catalog Number 368661
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 6187595, medical device expiration date: 12/31/2017, device manufacture date: 07/05/2016; medical device lot #: 6124925, medical device expiration date: 10/31/2017, device manufacture date: 5/3/2016.Results: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for clotting with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that the bd vacutainer¿ plastic blood collection tubes with k2edta, lavender conventional stopper, 6.0 ml draw, 13x100 mm was clotting.No injury or medical intervention.

Brand Name
BD VACUTAINER¿ PLASTIC BLOOD COLLECTION TUBES WITH K2EDTA
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7087273
Report Number1917413-2017-00512
Device Sequence Number916795
Product Code JKA
UDI-Device Identifier00382903686612
UDI-Public00382903686612
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K981013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2017
Device Catalogue Number368661
Device Lot Number6187595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;